All Products
Brand: Teva
Active Ingredients
Each caplet contains:
Acetylsalicylic acid 250mg
Paracetamol 250mg
Caffeine anhydrous 65mg
Indications
Acamol Focus is used a..
$24.30
Assists in reducing fever and pain accompanied with sleeplessness and allows easy and comfortable falling asleep.

Out Of Stock
Brand: Teva
Acamol night
Active Ingredients
Each caplet contains:
Paracetamol 500 mg
Diphenhydramine HCI 25 mg
Indications
Therapeutic group:
Paracetamol- ..
$10.80
Brand: Teva
Acamol Tsinun & Shapaat (Acamol Cold & Flu) - Day treatment
Active Ingredients
Each caplet contains:
Paracetamol 500 mg
Dextromethorphan..
$18.90
Brand: Teva
Acamol Tsinun Classic - Day treatment
Active Ingredients
Each caplet contains:
Paracetamol 500 mg
Pseudoephedrin hydrochloride 25mg
Indication..
$17.60
Brand: Teva
Acamol Tsinun liqui-gels - Day treatment
Active Ingredients
Each liquigel capsule contains:
Paracetamol 250 mg
Pseudoephedrin hydrochloride 30mg..
$18.90
Brand: Dexcel Pharma
Active Ingredients
Each capsule contains:
Ibuprofen 400 mg
Indications
Therapeutic group:
Ibuprofen belongs to a group of medicines called Non Steroid..
$20.30
Brand: Pfizer
Active Ingredients
Each Liqui Gel capsule contains:
Ibuprofen 200mg
Pseudoephedrine HCL 30mg
Indications
Ibuprofen belongs to the Non Steroidal A..
$13.50
Brand: Pfizer
Active Ingredients
Each capsule contains:
Ibuprofen 200 mg (present as the free acid and potassium salt).
Indications
Therapeutic group:
Non-Steroidal..
$36.50
Brand: Madaus
Active Ingredients
Each 100 grams of granules contain:
Seeds of Plantago ovata 65 gr
Ispaghula husks 2.2 gr
Indications
Therapeutic group:
Bu..
$18.90